"Linear forms in the logarithms of three positive rational numbers" by Curtis D. Bennett, Josef Blass et al.
 

Linear forms in the logarithms of three positive rational numbers

Document Type

Article

Publication Date

1997

Original Publication Citation

C. Bennett, J. Blass, A.M.W. Glass, D. Meronk & R. Steiner, Linear Forms in the Logarithms of Three Algebraic Numbers, Journal Th´eorie des Nombres Bordeaux, 9 (1997), no. 1, 97–136. doi: 10.5802/jtnb.192

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 9
  • Usage
    • Abstract Views: 4
see details

Share

COinS